# SDR 07FDEA01433

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Wing To Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAIRING PANEL TO PYLON COWL OF RT CORE WITH 2 CRACKS REPAIRED THE CRACKS IAW SRM 54-56-10 CONFIG. 2 FIG 201.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED MINOR.
